After 3 months taking AMITRIPTYLINE the tremors have become so severe that I am unable to sign my name. The dizzy spells have also increased to two or three times a day and last sometimes over an hour.
So I asked myself; Is this better than being in pain 24 hours a day; I decided NO.
I had an appointment with my neurologist yesterday, and when i showed him my hands, he had the nerve to say it wasn't so bad.
I requested that I stop taking the AMitrityline, and he gave me a script for PROPRANOLOL HYDROCHLORIDE.
Has anyone taken this before?
I have researched it, and am so leary of taking another medication that is body dependant, I'm not sure if I should start it, or just continue living in pain.
Hi, I took propranolol (inderal) years back. I had no side-effects, but it also didn't prevent the headaches. I now take verapamil (calcium channel blocker), which is helping me. I've also been on amitriptylene, which did help with the headaches, but I felt wierd while taking it...sort of spacey.
I've heard that performers take inderal before a performance to reduce anxiety.
I have tried all the drugs mentioned above to prevent my headaces but none worked. The propranol was ok but made me freezing cold and lowered my blood pressure to much. The verapamil constipated me to the point where I couldn't go even with stool softners, laxatives, and enamas all at once. It also caused irregular heart beat. The amytriptaline caused me to have seizures.
Other meds that didn't have such a significant reaction that are out there to try for headaches:
topamax, lithium, depakote, dilantin, nurontin, celexa, zoloft, and these are to name a few.